| Model Number |
2421-02-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a piece of the widget broke off while the surgeon was trying to impact the femur implant off.The piece that broke off was retrieved from the patient successfully.No delay reported.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.